Jump to content

MelissaCrystal

Members
  • Content Count

    343
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MelissaCrystal

  • Rank
    Advanced Member
  • Birthday 10/12/1986

Contact Methods

  • AIM
    ElvenLynliss
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    San Francisco, Ca
  • Interests
    I'm an Illustrator graduating from the Academy of Art University in San Francisco. I'm going to continue my education though and pursue a degree in genetics while saving up money for graduate school in the arts.

Recent Profile Visitors

2,244 profile views
  1. I can see the connection in a lot of people, but I have POTS and don't have any signs of ADD or ADHD, but it's probably one of the many possible causes!
  2. I was never like this a couple years ago either, but my POTS worsened and now my chemical sensitivity is through the roof. I'm pretty sure it's your system, not the drug, unfortunately. I wouldn't say that about an addictive drug though, but Florinef really isn't supposed to do that. To us, sure, but normally, no. So I'm pretty sure you and I just got worse, POTS-wise, and that's the difference =)
  3. I have to slowly, and I mean slowly, taper off every drug I take because I'm so sensitive as well. I remember how frustrated I'd get when I'd start withdrawing only an hour after I've missed my dose. So scary, how it feels like you're dying during that. It took me 6 months to get off one of the anti-anxieties I was on, and even longer to get off the beta blocker. With both, the withdrawal symptoms differed somewhat, but it definitely triggers the biggest POTS-flare-ups I've ever had. It was such a horrible experience. Now I'm sooo careful about what I need and don't need because I'm afrai
  4. Yeah, many many MANY doctors don't realize how many things can cause POTS. I'm not satisfied at all with someone saying "Oh, you just have dysautonomia, and we can try all kinds of different treatments." I want to find out what's -causing- it first rather than masking the problem, so I understand exactly how you feel. What I'm doing, is going to a variety of different specialists in other fields, and looking for signs of EDS, or other things that sort of fit me that -could- cause my POTS. Unfortunately you may have to do a lot of the research work yourself, and bring your findings to the a
  5. Point is though---another doctor might say you were positive because you had an exaggerated heart rate after the drugs. My heart rate didn't go that high, and they still commented on it going up as a definite sign of dysautonomia because I guess having your veins dilate isn't supposed to make your heart labor. You might have just mild dysautonomia, like some of my doctors tell me (then others say I have stage 3, so whatever). Maybe you should get a second opinion on the test results. I wouldn't throw the test out the window just because one doctor says it is negative. I made that mistake
  6. Keep in mind that some doctors have different opinions about the TTT. After the drug, my BP went down to 40 over 20. The cardiologist said that was normal, and my neurologist said it was definitely an exaggerated response due to dysautonomia. She was surprised that the cardiologist said I was fine after that response...so that just goes to show you how different each doctor can be depending on their opinions and experiences.
  7. When I first started talking a half a 25mg pill, I got a lot of weird side-effects, but they went away completely after a month and half, and now I feel 'normal' on it, and horrible off it. You might not like the feeling of only taking it once in a while. My doctor said that if after a month I still didn't feel well on it, I should just stop taking it. I wouldn't suggest only taking it here and there because it might make you feel worse (having a pots episode on top of putting up with side-effects). I say take your doctor's prescribed amount for a month and if you don't like it, go off of i
  8. Metoprolol 25 mg dropped my BP to where I was almost worse than before---BUT it gave me more energy because my heart rate stays lower. It also got rid of my migraines and a bunch of other symptoms. I basically traded symptoms. Right now I'm trying to get my BP up, and I plan on staying on beta blockers. I tried going off of them for a week and I regretted it. Your heart rate is really low though...I don't know about your case---it's a bit different from mine. My HR was 90 normally, then on 25mg of Metoprolol, it stays at 65 (though doesn't help on posture changes, still shoots up).
×
×
  • Create New...